Research Repository

Some companions of Fejer’s inequality for co-ordinated convex functions

Latif, MA and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) Some companions of Fejer’s inequality for co-ordinated convex functions. Facta Universitatis. Series Mathematics and Informatics, 27 (1). pp. 83-108. ISSN 0352-9665

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: inequalities; Fejer’s inequality; double integrals; Hermite-Hadamard type; convex functions
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 28 May 2020 02:23
Last Modified: 28 May 2020 02:23
URI: http://vuir.vu.edu.au/id/eprint/40513
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar